# SDR UIEA2019021953222

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,623 hours, 10,707 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 1253
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LOOP 1( TRANSFER TO MDDR 107354 IAW DDG 26-11-01-01 CAT C DUE 25FEB19.  LP 1085769: REMOVED AND REPLACED #1 LOOP IAW B767 AMM 26-11-02.  )
